# SDR CALA9700692

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12235
- Make and model: Boeing 737222
- Aircraft serial: 19758
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .125 INCH CRACK IN FRAME UPPER FLANGE IN FORWARD CARGO PIT AT FS 500A, STRINGER 23L.  THE CRACKED AREA WAS REMOVED IAW SRM 53-10-4.  FILLER AND DOUBLER WERE FABRICATED AND INSTALLED IAW SRM 53-10-4 AND 53-10-2.
